# SDR CA150120008

- Difficulty date: December 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Deteriorated
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE OIL PRESSURE ON NR 2 ENGINE DROPPED TO ZERO AND THE OIL TEMP STARTED TO CLIMB. THE ENGINE WAS SHUTDOWN PER THE CHECKLIST. THE AIRCRAFT ACCOMPLISHED SUCCESSFUL SINGLE ENGINE LANDING. NO VISIBLE SIGNS OF OIL ON THE INSIDE OR OUTSIDE OF COWLING ON GROUND INSPECTION, THE TROUBLESHOOTING REVEALED OIL PUMP `LAST CHANCE FILTER` SHOWED DETERIORATION AND DEBRIS. THE OIL PUMP LAST CHANCE STRAINER WAS REPLACED WITH CONICAL SHAPE ELEMENT AND THE AIRCRAFT RETURNED TO SERVICE.
